# SDR USAA030014

- Difficulty date: February 7, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 39,017 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.2 INCH, BELOW S23R AT STATION 727D.  INSTALLED DOUBLER PER T/R 53-60-03.  (M)
